# SDR UIEA2017040200433

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Adapter
- Part number: 224230423NBSP
- Part serial: NA
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE,  LT CORE COWL INTERIOR SURFACE HOLD OPEN ROD STOW PIN SUPPORT BRACKET & ADAPTER FOUND WORN.   THE BRACKET AND ADAPTER WERE REMOVED AND REPLACED IAW SRM 51-40-02, REV 103.
